MAUDE Adverse Event Report: CONFORMIS, INC. CONFORMIS HIP SYSTEM; HIP REPLACEMENT SYSTEM

CONFORMIS, INC. CONFORMIS HIP SYSTEM; HIP REPLACEMENT SYSTEM
Model Number HCC032000001
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the conformis cup impactor threads broke off, leaving the female threads inside the cup.The conformis 59mm cup was removed and the threads could not be removed from the cup.The cup was replaced with a 58mm signature cup.There was a light press fit achieved and two signature screws were used to secure the cup further.One cup inserter threads broke off during cup impaction and the second cup inserter appears to be cross threaded.The case was completed successfully.Review of the device history record indicates that the device was manufactured to specification.
 
Event or Problem Description
It was reported that the conformis cup impactor threads broke off, leaving the female threads inside the cup.The conformis 59mm cup was removed and the threads could not be removed from the cup.The cup was replaced with a 58mm signature cup.There was a light press fit achieved and two signature screws were used to secure the cup further.One cup inserter threads broke off during cup impaction and the second cup inserter appears to be cross threaded.The case was completed successfully.

Brand Name
CONFORMIS HIP SYSTEM
Common Device Name
HIP REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key8596519
Report Number3004153240-2019-00111
Device Sequence Number11307742
Product Code LPH
UDI-Device IdentifierM572HCC0320000011
UDI-Public+M572HCC0320000011
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K162719
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHCC032000001
Device Catalogue NumberHCC-032-0000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2019
Initial Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR